# SDR UPS02839227

- Difficulty date: August 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MLG DOOR UNSAFE LIGHT.  PERFORMED PULL TEST, DOOR FAILED.  PERFORMED TEST OF MAIN GEAR DOOR UP PROXIMITY SENSORS, GOOD IAW UPS DC8 MM 32-60-00.  R&R PROXIMITY BOX IAW SRM 51-3-0.  RIGGED DOOR UPLOCK CABLE RT SIDE CHECKED GOOD IAW UPS DC8 32-31-04.  TIGHTENED LOOSE GROUND ON LT DOOR PROX SWITCH.  DOOR LATCH SYSTEM FOR MAIN GEAR DOORS OPS CHECK GOOD IAW DC8 MM 32-60-00
